# SDR QXEA0202024

- Difficulty date: November 27, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 2,631 hours, 2,132 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Torn
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD CARGO BAY FIRE SUPPRESSION CHIMNEY SCREEN TORN.  REMOVED AND REPLACED TORN FORWARD CARGO BAY FIRE SUPPRESSION CHIMNEY.  AIRCRAFT RETURNED TO SERVICE.
